Here is My Question:
I was involved in a clinical trial for Idebenone for PPMS for four years, and have just completed it. I did take the real Idebenone for at least one year, and possibly for three years during the double-blind placebo trial. Now that I've stopped taking the Idebenone, I'm noticing more difficulty with my hands and memory. Could the fact that I am no longer taking the pills do these things? Thanks.
It is impossible to know if your symptoms are related to stopping the idebenone, are a consequence of stopping your participation in a clinical trial or are just a natural consequence of your MS. Make sure you contact the study personnel with these concerns. If you are not able to go on Idebenone as part of an extension trial you may want to start taking Coenzyme Q10. Ask your doctor about this.
Hope you feel better.
Revere (Rip) Kinkel MD
Director of the Multiple Sclerosis Program
Director of Hillcrest Neurology
Professor of Clinical Neurosciences
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.